Alert archive / Washington / High Surf Advisories in 2012
High Surf Advisory 7, NWS Seattle, WA
NWS Seattle, WA issued this high surf advisory at Mar 11, 2012, 11:22 AM PDT. It took effect at Mar 12, 2012, 5:00 AM PDT. It was in force for 46 min.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2012, 11:22 AM PDT (18:22 UTC)
- In effect from
- Mar 12, 2012, 5:00 AM PDT
- Expired
- Mar 12, 2012, 5:46 AM PDT
- In force
- 46 min
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
367 WHUS46 KSEW 111822 CFWSEW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1122 AM PDT SUN MAR 11 2012 ...A STRONG STORM SYSTEM WITH A 965 MB SURFACE LOW WILL TRACK OUTSIDE THE WASHINGTON COASTAL WATERS ON MONDAY BRINGING HIGH SEAS AND STRONG WIND TO THE NORTH AND CENTRAL WASHINGTON COAST... WAZ516-120300- /O.NEW.KSEW.SU.Y.0007.120312T1200Z-120313T0600Z/ /O.NEW.KSEW.CF.A.0004.120312T1200Z-120313T0600Z/ NORTH COAST- 1122 AM PDT SUN MAR 11 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 5 AM TO 11 PM PDT MONDAY... ...COASTAL FLOOD WATCH FOR THE LA PUSH AREA ON THE NORTH WASHINGTON COAST IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM PDT MONDAY. A COASTAL FLOOD WATCH HAS ALSO BEEN ISSUED FOR THE LA PUSH AREA. THIS COASTAL FLOOD WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. * SWELLS...BUILDING TO 20 TO 23 FEET LATE TONIGHT THROUGH MONDAY EVENING. * TIME OF HIGH TIDE...336 AM PDT MONDAY MORNING. * PREDICTED TIDE...9.7 FEET. * EXPECTED TIDAL ANOMALY...1.3 FEET FOR AN 11 FOOT TIDE EXPECTED. * IMPACTS...LARGE LOGS BEING TOSSED ABOUT THE BEACH ARE DANGEROUS TO OBSERVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR IF WEATHER CONDITIONS DEVELOP AS PREDICTED. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE APPROPRIATE ACTION IF A WARNING IS ISSUED. && $$ WAZ517-120300- /O.NEW.KSEW.SU.Y.0007.120312T1200Z-120313T0600Z/ CENTRAL COAST- 1122 AM PDT SUN MAR 11 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 5 AM TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM PDT MONDAY. * SWELLS...COMBINED SEAS OF 20 TO 23 FEET WILL BEGIN TO IMPACT THE CENTRAL WASHINGTON COAST LATE TONIGHT THROUGH MONDAY EVENING. * IMPACTS...LARGE LOGS BEING TOSSED ABOUT THE BEACH ARE DANGEROUS TO OBSERVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ WWW.WEATHER.GOV/SEATTLE MERCER
3 follow-up statements
196 WHUS46 KSEW 120022 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 522 PM PDT SUN MAR 11 2012 ...A STRONG STORM SYSTEM WITH A 965 MB SURFACE LOW WILL TRACK JUST OUTSIDE OF THE WASHINGTON COASTAL WATERS MONDAY MORNING BRINGING HIGH SEAS AND STRONG WIND TO THE NORTH AND CENTRAL WASHINGTON COAST... WAZ516-121130- /O.CON.KSEW.SU.Y.0007.120312T1200Z-120313T0600Z/ /O.CON.KSEW.CF.A.0004.120312T1200Z-120313T0600Z/ NORTH COAST- 522 PM PDT SUN MAR 11 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM PDT MONDAY... ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 5 AM PDT MONDAY THROUGH MONDAY EVENING... * SWELLS...BUILDING TO 20 TO 23 FEET LATE TONIGHT THROUGH MONDAY EVENING. * TIME OF HIGH TIDE...336 AM PDT MONDAY MORNING. * PREDICTED TIDE...9.7 FEET. * EXPECTED TIDAL ANOMALY...1.3 FEET FOR AN 11 FOOT TIDE EXPECTED. * IMPACTS...LARGE LOGS BEING TOSSED ABOUT THE BEACH ARE DANGEROUS TO OBSERVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR IF WEATHER CONDITIONS DEVELOP AS PREDICTED. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE APPROPRIATE ACTION IF A WARNING IS ISSUED. && $$ WAZ517-121130- /O.CON.KSEW.SU.Y.0007.120312T1200Z-120313T0600Z/ CENTRAL COAST- 522 PM PDT SUN MAR 11 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM PDT MONDAY... * SWELLS...COMBINED SEAS OF 20 TO 23 FEET WILL BEGIN TO IMPACT THE CENTRAL WASHINGTON COAST LATE TONIGHT THROUGH MONDAY EVENING. * IMPACTS...LARGE LOGS BEING TOSSED ABOUT THE BEACH ARE DANGEROUS TO OBSERVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ WWW.WEATHER.GOV/SEATTLE
330
WHUS46 KSEW 121000
CFWSEW
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT MON MAR 12 2012
...A STRONG STORM SYSTEM WITH A 970 MB SURFACE LOW WILL TRACK
JUST OUTSIDE OF THE WASHINGTON COASTAL WATERS THIS MORNING
BRINGING HIGH SEAS AND STRONG WIND TO THE NORTH AND CENTRAL
WASHINGTON COAST...
WAZ516-122130-
/O.CON.KSEW.SU.Y.0007.120312T1200Z-120313T0600Z/
/O.CON.KSEW.CF.A.0004.120312T1200Z-120313T0600Z/
NORTH COAST-
300 AM PDT MON MAR 12 2012
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
* SWELLS...BUILDING TO 20 TO 25 FEET THROUGH THIS EVENING.
* TIME OF HIGH TIDE...WAS 336 AM PDT THIS MORNING.
...NEXT IS 438 PM PDT THIS AFTERNOON.
* PREDICTED TIDE...9.7 FEET.
...7.4 FEET.
* EXPECTED TIDAL ANOMALY...1.4 FEET FOR AN 11.1 FOOT TIDE EXPECTED.
...LITTLE ANOMALY EXPECTED FOR THE AFTERNOON HIGH TIDE.
* IMPACTS...LARGE LOGS BEING TOSSED ABOUT THE BEACH ARE
DANGEROUS TO OBSERVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR
IF WEATHER CONDITIONS DEVELOP AS PREDICTED. RESIDENTS AND LOCAL
OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO
TAKE APPROPRIATE ACTION IF A WARNING IS ISSUED.
&&
$$
WAZ517-122130-
/O.CON.KSEW.SU.Y.0007.120312T1200Z-120313T0600Z/
CENTRAL COAST-
300 AM PDT MON MAR 12 2012
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
* SWELLS...COMBINED SEAS OF 20 TO 25 FEET WILL IMPACT THE CENTRAL
WASHINGTON COAST THROUGH THIS EVENING.
* IMPACTS...LARGE LOGS BEING TOSSED ABOUT THE BEACH ARE
DANGEROUS TO OBSERVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$
WWW.WEATHER.GOV/SEATTLE613
WHUS46 KSEW 121246
CFWSEW
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
546 AM PDT MON MAR 12 2012
...A STRONG STORM SYSTEM WITH A 970 MB SURFACE LOW WILL TRACK
JUST OUTSIDE OF THE WASHINGTON COASTAL WATERS THIS MORNING
BRINGING HIGH SEAS AND STRONG WIND TO THE NORTH AND CENTRAL
WASHINGTON COAST...
WAZ516-122045-
/O.UPG.KSEW.SU.Y.0007.000000T0000Z-120313T0600Z/
/O.NEW.KSEW.SU.W.0004.120312T1246Z-120312T2000Z/
/O.NEW.KSEW.SU.Y.0008.120312T2000Z-120313T0600Z/
/O.CON.KSEW.CF.A.0004.000000T0000Z-120313T0600Z/
NORTH COAST-
546 AM PDT MON MAR 12 2012
...HIGH SURF WARNING IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...
...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. A
HIGH SURF ADVISORY IS IN EFFECT FROM 1 PM PDT THROUGH 11 PM PDT
THIS EVENING.
* COMBINED SEAS...25 TO 28 FEET THIS MORNING AS A STRONG FRONT
ACCOMPANIED BY STORM FORCE WINDS MOVES THROUGH THE COASTAL
WATERS...SUBSIDING TO 20 TO 25 FEET THIS AFTERNOON AND EVENING.
* TIME OF HIGH TIDE...WAS 336 AM PDT THIS MORNING.
...NEXT IS 438 PM PDT THIS AFTERNOON.
* PREDICTED TIDE...9.7 FEET.
...7.4 FEET.
* EXPECTED TIDAL ANOMALY...1.4 FEET FOR AN 11.1 FOOT TIDE EXPECTED.
...LITTLE ANOMALY EXPECTED FOR THE AFTERNOON HIGH TIDE.
* IMPACTS...DANGEROUSLY HIGH SURF WILL BATTER THE COASTAL
BEACHES...THROWING LARGE LOGS ABOUT IN THE SURF...PRODUCING RIP
CURRENTS...AND CAUSING EROSION. BEACHES ARE DANGEROUS TO
OBSERVERS DURING HIGH SURF EVENTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF.
A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR
IF WEATHER CONDITIONS DEVELOP AS PREDICTED. RESIDENTS AND LOCAL
OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO
TAKE APPROPRIATE ACTION IF A WARNING IS ISSUED.
&&
$$
WAZ517-122045-
/O.UPG.KSEW.SU.Y.0007.000000T0000Z-120313T0600Z/
/O.NEW.KSEW.SU.W.0004.120312T1246Z-120312T2000Z/
/O.NEW.KSEW.SU.Y.0008.120312T2000Z-120313T0600Z/
CENTRAL COAST-
546 AM PDT MON MAR 12 2012
...HIGH SURF WARNING IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...
THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. A
HIGH SURF ADVISORY IS IN EFFECT FROM 1 PM PDT THROUGH 11 PM PDT
THIS EVENING.
* COMBINED SEAS...25 TO 28 FEET THIS MORNING AS A STRONG FRONT
ACCOMPANIED BY STORM FORCE WINDS MOVES THROUGH THE COASTAL
WATERS...SUBSIDING TO 20 TO 25 FEET THIS AFTERNOON AND EVENING.
* IMPACTS...DANGEROUSLY HIGH SURF WILL BATTER THE COASTAL
BEACHES...THROWING LARGE LOGS ABOUT IN THE SURF...PRODUCING RIP
CURRENTS...AND CAUSING EROSION. BEACHES ARE DANGEROUS TO
OBSERVERS DURING HIGH SURF EVENTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF.
&&
$$
WWW.WEATHER.GOV/SEATTLEWhat forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high surf advisory went out at Mar 11, 10:05 AM PDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 11, 10:05 AM PDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
1005 AM PDT SUN MAR 11 2012
.SYNOPSIS...A COOL UPPER TROUGH WILL BRING SCATTERED SHOWERS TO THE
REGION TODAY. A STRONG FRONT WILL REACH WESTERN WASHINGTON LATER
TONIGHT AND MONDAY MORNING. STRONG WINDS ARE LIKELY ON THE COAST AND
FROM ADMIRALTY INLET UP THROUGH THE SAN JUANS...WITH A BLUSTERY DAY
ON TAP FOR MOST OF WESTERN WASHINGTON MONDAY. PERIODS OF HEAVY SNOW
WILL FALL IN THE MOUNTAINS. AN ACTIVE WEATHER PATTERN WILL CONTINUE
THROUGH NEXT WEEK.
&&
.SHORT TERM...RUNNING A TAD LATE WITH THE SWITCH TO DAYLIGHT
TIME. WE HAVE SCATTERED SHOWERS TODAY WITH MORE WIDESPREAD SHOWERS
ON THE RADAR SOUTH OF OLYMPIA THIS MORNING. THE SHOWERS WILL
DIMINISH THROUGH THIS EVENING. EYES NOW TURN TO THE SHORTWAVE TROUGH
OUT AROUND 150W THIS MORNING. A 120-140KT NW JETSTREAM IS ACROSS THE
E ALEUTIANS AND EXTENDS DOWN TO THE OREGON OFFSHORE WATERS THIS
MORNING. THE JET WILL BUCKLE AND THE SHORTWAVE AMPLIFY WITH A
SURFACE LOW FORECAST TO RAPIDLY DEEPEN TO ABOUT A 982MB CENTER NEAR
45N 133W LATE THIS EVENING. THE MODELS ESSENTIALLY HAVE THE SAME
SOLUTION...AND ALTHOUGH I DO NOT YET HAVE THE 12Z ECMWF THE 00Z EURO
AND THE 12Z CANADIAN MODEL THE GFS AND THE NAM ALL HAVE THE LOW AT
THE SAME SPOT AT 06Z TONIGHT/11PM LOCAL TIME. THEN BY MIDDAY THE LOW
IS NEAR NORTHERN VANCOUVER ISLAND...WITH A LITTLE MORE SPREAD IN THE
SOLUTION THEN BUT FOR ALL INTENTS AND PURPOSES IT IS THE SAME
FORECAST FOR WESTERN WASHINGTON WITH THE STRONG FRONT MOVING THROUGH
OUR AREA LATE TONIGHT AND MONDAY MORNING. THE FORECAST WILL HAVE A
FEW TWEAKS HERE AND THERE WHICH WILL BE IN AFTERNOON PACKAGE OF
FCSTS. I EXPECT TO CHANGE THE HIGH WIND WATCHES FOR THE
COAST...ADMIRALTY AND THE SAN JUANS TO A WARNING. I EXPECT TO
REPLACE THE WATCH FOR THE EAST SIDE WITH A WIND ADVISORY...AND
AREAS FROM EVERETT TO BELLINGHAM WILL MOST LIKELY GET A WIND
ADVISORY AS WELL FOR MONDAY MORNING FOR THAT STRONG FRONT. EAST SIDE
PLACES LIKE GOLD BAR/STARTUP AND NORTH BEND...AND PERHAPS ENUMCLAW
WILL GET EASTERLY CASCADE GAP WINDS IN THE MORNING. I HAVE NOT SEEN
ANYTHING UNUSUALLY STRONG IN ANY OF THE MESOSCALE MODELS...IN FACT
THE UW WRFGFS SHOW JUST A BREEZY AREA NEAR THE FOOTHILLS. THERE ARE
A FEW AREAS WHERE THAT MODEL SHOWS 25KT WINDS WITH GUSTS OF 35KT AT
15Z MONDAY/8AM LOCAL TIME...THOSE AREAS CORRESPOND TO SOME TERRAIN
ENHANCEMENT OF THE WINDS AND MY PRELIMINARY THOUGHT IS TO HAVE A
WIND ADVISORY OUT FOR THOSE AREAS AS WELL. FINALLY...THE HILLS
AROUND THE OLYMPICS...ESPECIALLY NEAR HOOD CANAL...AND A FEW OF THE
HILLS FROM THE BLACK HILLS SOUTH THROUGH THE DOTY HILLS AND SUCH MAY
SEE AN INCH OR TWO OF WET SNOW AROUND DAYBREAK MONDAY. THE UW 4KM
WRFGFS SNOWFALL VALID 15Z MONDAY DEPICTS THIS AND EVEN HAS A LITTLE
SNOW ON THE NORTH COAST. I MIMICKED THIS AS BEST I COULD IN OUR
SNOWFALL GRID/FCST AND SO THE POINT AND CLICK FORECAST MAY GIVE A
LITTLE SNOW HERE AND THERE DEPENDING ON WHAT HILLS YOU CLICK ON. BUT
AGAIN...THAT WILL BE PART OF THE AFTERNOON FCST PACKAGE WHEN I SEND
THE GRIDS AND FCSTS TO THE WEB. UPDATE...I FAILED TO MENTION THAT I
ALSO EXPECT TO CHANGE THE WINTER WEATHER ADVISORY FOR THE OLYMPICS
TO A WINTER STORM WARNING FOR LATER TONIGHT AND MON...THE OLYMPICS
SHOULD RECEIVE HEAVY SNOW WITH STRONG WINDS FROM ABOUT MIDNIGHT
TONIGHT TIL AT LEAST NOON MONDAY. THE MOUNTAINS WILL HAVE A BREAK IN
THE WEATHER THIS EVENING...SO I WILL ADJUST THE START TIME TO
MIDNIGHT FOR THE CASCADES FOR THAT WSW. 19
.LONG TERM...A WET ACTIVE PERIOD IS LIKELY FOR WRN WA THROUGH
THURSDAY...AND THEN FOR FRI THROUGH SUNDAY IT WILL LIKELY BE COOL
WITH JUST SCATTERED SHOWERS AND SOME PARTLY SUNNY DAYS AS THE
JETSTREAM DROPS SOUTH OF THE AREA AND WRN WA IS SIMPLY ON THE COOL
LESS ACTIVE SIDE OF THINGS. THE GFS HAS THE JETSTREAM AIMED AT SFO
CALIF BY SATURDAY AND MAYBE INTO SRN CALIF BY SUNDAY...SO THE
WEATHER OUGHT TO BE PRETTY BENIGN UP OUR WAY. I HAVE A 1500FT SNOW
LEVEL PENCILED IN THE FCST FOR FRI-SUN WITH THOSE SCATTERED
SHOWERS...ONCE AGAIN THAT WILL BE IN THE AFTERNOON FCST PACKAGE. 19
&&
.HYDROLOGY...FLOODING IS NOT EXPECTED DURING THE NEXT 7 DAYS.
MCDONNAL
&&
.AVIATION...AN UPPER LEVEL AND SURFACE TROUGH WILL MOVE THROUGH THE
AREA TODAY. LIGHT-MODERATE W-SW FLOW ALOFT. A GENERALLY WET AND
SHOWERY AIR MASS TODAY AND SLIGHTLY UNSTABLE. A VERY SLIM CHANCE OF
ISOLATED THUNDERSTORMS...WITH CONFIDENCE TO LOW TO INCLUDE IN TAFS.
CIGS VARY THIS MORNING BUT AREA GENERALLY VFR. THIS SHOULD CONTINUE
THROUGH THE EVENING EXCEPT WITH LOCALLY HEAVY SHOWERS DRAGGING CIGS
DOWN TO 2-3K FT.
THE FLOW BACK AROUND TO THE SE TONIGHT AS A SUB 970 MB SURFACE LOW
DEVELOPS AS IT TRACKS INSIDE 130 W ABOUT 175 NM OFF THE WA COAST BY
MONDAY MORNING. RAIN WILL FILL IN ACROSS THE AREA AGAIN BUT CIGS
WILL LIKELY REMAIN ABOVE 3K FT.
KSEA...CIGS ARE IMPROVING WITH LOWER SCATTERED LAYERS AND BKN CLOUDS
ABOVE 4-5K FT. SHOWERS MAY TEMPORARILY DRAG CIGS DOWN TO 2-3K FT.
LESS THAN A 10 PERCENT CHANCE OF A THUNDERSTORM AT THE TERMINAL
THROUGH THE EARLY EVENING HOURS.
&&
.MARINE...
ONSHORE OR SOUTHERLY FLOW WILL PREVAIL ACROSS THE AREA TODAY. THE
FLOW WILL BACK TONIGHT AS AN INTENSIFYING SURFACE LOW APPROACHES THE
OFFSHORE WATERS FROM THE SW. THIS LOW WILL STRENGTHEN TO A SUB 970
MB AS IT RACES TOWARD NORTHERN VANCOUVER ISLAND ON MON. EXPECT THIS
SYSTEM TO BRING THE POTENTIAL FOR STORM WINDS OVER THE COASTAL
WATERS AND W ENTRANCE TO THE STRAIT OF JUAN DE FUCA...AND GALE FORCE
WINDS ELSEWHERE. SEAS MAY ALSO BECOME CHAOTIC ON THE COASTAL WATERS
ON MON...RESULTING IN HAZARDOUS CONDITIONS FOR VESSELS AT SEA.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
ADMIRALTY INLET AREA-CENTRAL COAST-NORTH COAST-SAN JUAN
COUNTY.
WINTER WEATHER ADVISORY UNTIL 4 PM PDT THIS AFTERNOON FOR WEST
SLOPES CENTRAL CASCADES AND PASSES-WEST SLOPES NORTHERN
CASCADES AND PASSES.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
EAST PUGET SOUND LOWLANDS.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 3 AM PDT
TUESDAY FOR WEST SLOPES CENTRAL CASCADES AND PASSES-WEST
SLOPES NORTHERN CASCADES AND PASSES.
WINTER WEATHER ADVISORY UNTIL 3 PM PDT MONDAY FOR OLYMPICS.
PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL
WATERS...ENTIRE STRAIT OF JUAN DE FUCA....AND PUGET SOUND/HOOD
CANAL THROUGH THIS EVENING.
SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 PM PDT MONDAY
FOR THE GRAYS HARBOR BAR.
GALE WARNING IN EFFECT FOR LATE TONIGHT THROUGH MONDAY FOR THE
COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN DE
FUCA...NORTHERN INLAND WATERS...AND ADMIRALTY INLET TONIGHT.
STORM WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
THE COASTAL WATERS AND WEST ENTRANCE TO THE STRAIT OF JUAN
DE FUCA.
GALE WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
THE CENTRAL STRAIT OF JUAN DE FUCA AND PUGET SOUND/HOOD
CANAL.
&&
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:07 PM PST | Small Craft Advisory | SEW | 3 hr | |
| Mar 10, 8:45 PM PST | Small Craft Advisory for Winds | SEW | 12 hr | |
| Mar 11, 4:05 AM PDT | Winter Storm Warning | SEW | 36 hr | |
| Mar 11, 4:42 AM PDT | Gale Watch | SEW | 10 hr | |
| Mar 11, 4:42 AM PDT | Gale Warning | SEW | 34 hr | |
| Mar 11, 4:42 AM PDT | Small Craft Advisory for Hazardous Seas | SEW | 5 hr | |
| Mar 11, 11:22 AM PDT | Coastal Flood Watch | SEW | 26 hr | |
| Mar 11, 2:39 PM PDT | Storm Warning | SEW | 21 hr | |
| Mar 11, 2:54 PM PDT | High Wind Warning | SEW | San Juan | 22 hr |
| Mar 11, 2:54 PM PDT | Wind Advisory | SEW | 22 hr |
Nearby
High Surf Advisories in Washington, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.